Previous |  Up |  Next


Title: Instanton-anti-instanton solutions of discrete Yang-Mills equations (English)
Author: Sushch, Volodymyr
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 137
Issue: 2
Year: 2012
Pages: 219-228
Summary lang: English
Category: math
Summary: We study a discrete model of the $SU(2)$ Yang-Mills equations on a combinatorial analog of $\mathbb {R}^4$. Self-dual and anti-self-dual solutions of discrete Yang-Mills equations are constructed. To obtain these solutions we use both the techniques of a double complex and the quaternionic approach. (English)
Keyword: Yang-Mills equations
Keyword: self-dual equations
Keyword: anti-self-dual equations
Keyword: instanton
Keyword: anti-instanton
Keyword: difference equations
MSC: 39A12
MSC: 81T13
MSC: 81T25
idZBL: Zbl 1265.39010
idMR: MR2978267
DOI: 10.21136/MB.2012.142867
Date available: 2012-06-08T10:14:50Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Atiyah, M. F.: Geometry of Yang-Mills Fields.Lezione Fermiane, Scuola Normale Superiore, Pisa (1979). Zbl 0435.58001, MR 0554924
Reference: [2] Dezin, A. A.: Multidimensional Analysis and Discrete Models.CRC Press, Boca Raton (1995). Zbl 0851.39008, MR 1397027
Reference: [3] Dezin, A. A.: Models generated by the Yang-Mills equations.Differ. Uravn. 29 (1993), 846-851; English translation in Differ. Equ. 29 (1993), 724-728. MR 1250743
Reference: [4] Freed, D., Uhlenbeck, K.: Instantons and Four-Manifolds.Springer, New York (1984). Zbl 0559.57001, MR 0757358
Reference: [5] Nash, C., Sen, S.: Topology and Geometry for Physicists.Acad. Press, London (1989). MR 0776042
Reference: [6] Sushch, V.: Gauge-invariant discrete models of Yang-Mills equations.Mat. Zametki. 61 (1997), 742-754; English translation in Math. Notes. 61 (1997), 621-631. Zbl 0935.53017, MR 1620141
Reference: [7] Sushch, V.: Discrete model of Yang-Mills equations in Minkowski space.Cubo A Math. Journal. 6 (2004), 35-50. Zbl 1081.81082, MR 2092042
Reference: [8] Sushch, V.: A gauge-invariant discrete analog of the Yang-Mills equations on a double complex.Cubo A Math. Journal. 8 (2006), 61-78. Zbl 1139.81375, MR 2287294


Files Size Format View
MathBohem_137-2012-2_11.pdf 227.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo